# SDR DALA2015031202216

- Difficulty date: March 11, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 104,755 hours, 19,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK OVERHEAD DOOR EMERGENCY LIGHTS ARE INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY AND BATTERIES.  SYSTEM OPERATION IS NORMAL.
